Conti R: Sulla t -similitudine tra matrici e la stabilità dei sistemi differenziali lineari. Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 1955, 19: 247–250.
Choi SK, Koo N, Dontha S: Asymptotic property in variation for nonlinear differential systems. Applied Mathematics Letters 2005,18(1):117–126. 10.1016/j.aml.2003.07.019
Trench WF: On t
quasisimilarity of linear systems. Annali di Matematica Pura ed Applicata 1985, 142: 293–302. 10.1007/BF01766598
Trench WF: Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems. Computers & Mathematics with Applications 1998,36(10–12):261–267.
Choi SK, Koo N: Variationally stable difference systems by n
-similarity. Journal of Mathematical Analysis and Applications 2000,249(2):553–568. 10.1006/jmaa.2000.6910
Choi SK, Koo N, Goo YH: Variationally stable difference systems. Journal of Mathematical Analysis and Applications 2001,256(2):587–605. 10.1006/jmaa.2000.7330
Choi SK, Koo N, Ryu HS: Asymptotic equivalence between two difference systems. Computers & Mathematics with Applications 2003,45(6–9):1327–1337.
Galescu G, Talpalaru P: Stability results for perturbed difference equations of Volterra type. Libertas Mathematica 2003, 23: 95–109.
Choi SK, Koo N: Asymptotic property of linear Volterra difference systems. Journal of Mathematical Analysis and Applications 2006,321(1):260–272. 10.1016/j.jmaa.2005.08.028
Lakshmikantham V, Trigiante D: Theory of Difference Equations: Numerical Methods and Applications, Mathematics in Science and Engineering. Volume 181. Academic Press, Boston, Mass, USA; 1988:x+242.
Medina R: Asymptotic behavior of nonlinear difference systems. Journal of Mathematical Analysis and Applications 1998,219(2):294–311. 10.1006/jmaa.1997.5798
Medina R: Stability of nonlinear difference systems. Dynamic Systems & Applications 2000,9(1):1–13.
Medina R, Pinto M: Stability of nonlinear difference equations. In Proceedings of Dynamic Systems and Applications, Vol. 2 (Atlanta, GA, 1995), 1996, Atlanta, Ga, USA. Dynamic; 397–404.
Agarwal RP: Difference Equations and Inequalities, Monographs and Textbooks in Pure and Applied Mathematics. Volume 228. 2nd edition. Marcel Dekker, New York, NY, USA; 2000:xvi+971.
Sheng Q, Agarwal RP: On nonlinear variation of parameter methods for summary difference equations. Dynamic Systems & Applications 1993,2(2):227–242.
Pinto M: Discrete dichotomies. Computers & Mathematics with Applications 1994,28(1–3):259–270.
Medina R, Pinto M: Asymptotic equivalence and asymptotic behavior of difference systems. Communications in Applied Analysis 1997,1(4):511–523.
Medina R: Asymptotic properties of solutions of nonlinear difference equations. Journal of Computational and Applied Mathematics 1996,70(1):57–66. 10.1016/0377-0427(95)00139-5
Morchało J: Asymptotic equivalence of difference equations. Mathematica Slovaca 1998,48(1):57–68.
Zafer A: On asymptotic equivalence of linear and quasilinear difference equations. Applicable Analysis 2005,84(9):899–908. 10.1080/00036810500048350